Skip to main content

Organic drift in a regulated desert river

Dates

Publication Year
1996
Publication Date
1996-06

Citation

JP Shannon, DW Blinn, PL Benenati, and KP Wilson, Organic drift in a regulated desert river: Canadian Journal of Fisheries and Aquatic Sciences [CAN. J. FISH. AQUAT. SCI.], vol. 53, no. 6, pp. 1360-1369, 1996.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_36006.xml 2.46 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 36006
ISSN CSA 0706-652X
Accession Number CSA 4002737

Citation Extension

citationTypeJournal Article
journalCanadian Journal of Fisheries and Aquatic Sciences [CAN. J. FISH. AQUAT. SCI.], vol. 53, no. 6, pp. 1360-1369, 1996
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...